# SDR REXA2019091601382

- Difficulty date: September 16, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 28,517 hours, 19,122 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Guide
- Part number: CN6252379007
- Condition: Bent
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS: BENT ON METALIC GUIDES AT AFT CORE COWLING OF RT ENGINE. SUMMARY, METALIC GUIDES AT AFT CORE COWLING OF RT ENGINE WERE REPLACED PER SRM 51-41-02-001-001-A01. ADDITIONAL PART NUMBER REPLACED CN625-2379-008.
